MEDizzy
MEDizzy
Hunain
Hunainabout 1 year ago
Symptoms of ototoxicity

Symptoms of ototoxicity

You may notice signs of ototoxicity as soon as you start taking the medicine, or symptoms may appear gradually. Ototoxicity can cause symptoms up to five years after you start taking the medicine. Usually the first sign is hearing noises that others don’t hear, like ringing in your ears (tinnitus). Tinnitus is often the first sign of hearing loss. Signs and symptoms may include: Having tinnitus. Having hearing loss (in one or both ears). Having trouble balancing when you’re walking or climbing stairs. Having trouble walking at night or in the dark. Walking with your legs far apart to maintain balance. Perceiving stationary objects around you as moving (oscillopsia). Feeling lightheaded, dizzy or tired.

0
Other commentsSign in to post comments. You don't have an account? Sign up now!

Recent MCQs















Show more MCQs

Recent flashcard sets















Show more flashcards